兰州大学机构库

Browse/Search Results:  1-10 of 989 Help

Selected(0)Clear Items/Page:    Sort:
Existence and uniqueness for the p(x)-Laplacian-Dirichlet problems 期刊论文
MATHEMATISCHE NACHRICHTEN, 2011, 卷号: 284, 期号: 11-12, 页码: 1435-1445
Authors:  Fan, XL(范先令);  Fan, XL (reprint author), Lanzhou City Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(140Kb)  |  Favorite  |    Submit date:2015/12/16
p(x)-Laplacian  uniqueness  existence  radial symmetry  
Some comparison and uniqueness theorems for nonlinear elliptic boundary value problems and nonlinear parabolic initial-boundary value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1997, 卷号: 29, 期号: 9, 页码: 1079-1090
Authors:  Cui, SB;  Cui, SB (reprint author), LANZHOU UNIV,DEPT MATH,LANZHOU 730000,GANSU,PEOPLES R CHINA.
Adobe PDF(693Kb)  |  Favorite  |    Submit date:2015/12/16
comparison and uniqueness theorem  positive solution  elliptic boundary value problem  parabolic initial-boundary value problem  
Monotonicity and uniqueness of traveling waves for a reaction-diffusion model with a quiescent stage 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 72, 期号: 5, 页码: 2178-2189
Authors:  Zhang, PA;  Li, WT(李万同);  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(711Kb)  |  Favorite  |    Submit date:2015/12/16
Monotonicity  Uniqueness  Traveling waves  Reaction-diffusion equations  Quiescent stage  
Traveling fronts in monostable equations with nonlocal delayed effects 期刊论文
Journal of Dynamics and Differential Equations, 2008, 卷号: 20, 期号: 3, 页码: 573-607
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, SG;  Ruan, SG (reprint author), Univ Miami, Dept Math, POB 249085, Coral Gables, FL 33124 USA.
Adobe PDF(436Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  nonlocal reaction-diffusion equation  delay  monostable equation  
Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2007, 卷号: 238, 期号: 1, 页码: 153-200
Authors:  Wang, ZC(王智诚);  Li, WT(李万同);  Ruan, S;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(372Kb)  |  Favorite  |    Submit date:2015/12/16
existence  uniqueness  asymptotic stability  traveling wave front  reaction advection diffusion equation  nonlocal delay  bistable  
General uniqueness results and blow-up rates for large solutions of elliptic equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2012, 卷号: 142, 期号: 4, 页码: 825-837
Authors:  Huang, SB;  Li, WT(李万同);  Tian, QY;  Mi, YS;  Huang, SB (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(178Kb)  |  Favorite  |    Submit date:2015/12/16
Stability and uniqueness of traveling wavefronts in a two-dimensional lattice differential equation with delay 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2009, 卷号: 208, 期号: 2, 页码: 484-494
Authors:  Shi, ZX;  Li, WT(李万同);  Cheng, CP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(247Kb)  |  Favorite  |    Submit date:2015/12/16
Traveling wavefront  Lattice delayed differential equation  Globally exponential stability  
An inverse problem of identifying the radiative coefficient in a degenerate parabolic equation 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2014, 卷号: 35, 期号: 3, 页码: 355-382
Authors:  Deng, ZC;  Yang, L;  Deng, ZC (reprint author), Lanzhou Jiaotong Univ, Dept Math, Lanzhou 730070, Peoples R China.
Adobe PDF(270Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Degenerate parabolic equation  Optimal control  Existence  Uniqueness  Stability  Convergence  
Uniqueness of numerical solutions to nonlinear parabolic equations by a fully implicit discontinuous Galerkin method 期刊论文
APPLIED MATHEMATICS LETTERS, 2014, 卷号: 37, 页码: 77-81
Authors:  Song, LJ(宋伦继);  Ma, JH;  Song, LJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(370Kb)  |  Favorite  |    Submit date:2015/12/16
Discontinuous Galerkin method  Uniqueness  Nonlinear parabolic equation  Fixed point  
Three-dimensional decomposition method of global atmospheric circulation 期刊论文
SCI CHINA SER D, 2008, 卷号: 51, 期号: 3, 页码: 386-402
Authors:  Liu, HT;  Hu, SJ;  Xu, M;  Chou, JF(丑纪范);  Liu, HT (reprint author), Chinese Acad Sci, Inst Atmospher Phys, State Key Lab Numer Modeling Atmospher Sci & Geop, Beijing 100029, Peoples R China.
Adobe PDF(1522Kb)  |  Favorite  |    Submit date:2015/12/16
Three-dimensional Decomposition Of The Global Atmospheric Circulation  Generalized Walker  Hadley And Rossby Stream Functions  Existence And Uniqueness  Vertical Motion